# SDR 2008UALA00481

- Difficulty date: January 27, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 23,659 hours, 9,284 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L DISPLAYED ON EMERGENCY LIGHT TEST.  REPLACED BATTERY.
